# SDR ASOA20131103414

- Difficulty date: November 3, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 25,366 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525800014
- Condition: Corroded
- Location: Frames 41-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, INSPECTION FOUND THE RT FLOOR SUPPORT CORRODED AT FRAME 41 THRU 48.  MAINTENANCE R & R THE FLOOR SUPPORT IAW SRM 51-40-02.
